# SDR AALA961484

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 28R BETWEEN STRINGER 720E AND 720F 6 INCHES, CORROSION ON STRINGER 28R BETWEEN STRINGER 720F AND 740 6 INCHES.  BLENDED OUT CORROSION AND INSTALLED DOUBLER STRAP PER ESO 11697 DATED 9-9-96 AND 9-11-96.  (M)
